MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE

KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE
Model Number 8403X
Medical Device Problem Codes Intermittent Continuity (1121); Loose or Intermittent Connection (1371); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported there was an intermittent connection issue with the device.No patient or procedure involvement.No negative impact in state of health reported.

Brand Name
C-MAC CONNECTING CABLE
Common Device Name
C-MAC CONNECTING CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23096436
Report Number9610617-2025-01649
Device Sequence Number15607915
Product Code CCW
UDI-Device Identifier04048551389225
UDI-Public04048551389225
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403X
Device Catalogue Number8403X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown